# SDR JJBA20140909005

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Dhav DHC8311
- Aircraft serial: 554
- Aircraft time: 27,242 hours, 29,996 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NUMBER 1 AUTO FEATHER FAILED ON TAKEOFF.  RESET AUTO FEATHER SYS.  PERFORMED OPERATIONAL CHECK, SYS OPERATED NORMALLY.
